# SDR VNAA202302040030

- Difficulty date: March 22, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHING REMOVAL CORROSION WAS FOUND ON LUGS 4EA AT RH AILERON HINGE #2 AND HINGE #3
